# SDR REXA2022030200302

- Difficulty date: February 22, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC6703417311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER FRAME SECTOR DOUBLER BETWEEN STGR 25L AND STGR 25R IS CORRODED. TCI: 53-20-304. - REMOVED & REPLACED HIGH TEST NUTPLATES AT FS 280 BETWEN STR 25L & 25R IAW CRJ SRM 51-42-06/21-001-001-A01 REPAIRED DAMAGE IAW ENDEAVOR AIR EA# CRJ 953-12725.
